# SDR SWIA201436755

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 30,099 hours, 24,330 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GEAR DISAGREE INDICATION WITH NOSE GEAR IN DOWN POSITION & NOSE DOOR OPEN WARNING MESSAGE.  REPLACED NLG CENTERING PROXIMITY SENSOR BRACKET.  PERFORM EXTENSION AND RETRACTION OF NLG.  ALL OPS CHECKED GOOD AT THIS TIME IAW AMM.
